VIEW ALL ABSTRACTS +
Articles
Toshihiro Yamaguchi
Afr. Diaspora J. Math. (N.S.) 19 (1), 1-11, (2016)
KEYWORDS: Gottlieb group, LS-category of a map, pairing rank of a map, Gottlieb rank of a map, Sullivan model, rational homotopy, Halperin conjecture, 55P62, 55M30, 55R05, 55Q70
Enrique Villamor, Pablo Olivares
Afr. Diaspora J. Math. (N.S.) 19 (1), 12-20, (2016)
KEYWORDS: Brownian motion, central limit theorem, Quadratic Variation, stochastic integral, Martingales, 60F05
Yaya Sagna, Ahmadou Bamba Sow
Afr. Diaspora J. Math. (N.S.) 19 (1), 21-36, (2016)
KEYWORDS: Multidimensional backward, Stochastic differential equation, random Poisson measure, 60H05, 60G44
Guy Roger Biyogmam
Afr. Diaspora J. Math. (N.S.) 19 (1), 37-48, (2016)
KEYWORDS: Leibniz algebras, Leibniz homology, Indefinite orthogonal Lie algebra, 17B56, 17A32, 17B99
Donatien Gaparayi, A. Nourou Issa
Afr. Diaspora J. Math. (N.S.) 19 (1), 49-57, (2016)
KEYWORDS: Malcev algebra, Hom-Lie-Yamaguti algebra, Hom-Malcev algebra, 17D10, 17D99, Lie-Yamaguti algebra (i.e. generalized Lie triple system Lie triple algebra)
Issa Zabsonre, Hamidou Toure
Afr. Diaspora J. Math. (N.S.) 19 (1), 58-86, (2016)
KEYWORDS: measure theory, ergodicity, $(\mu,\nu)$-pseudo almost periodic function, evolution equations, reaction diffusion system, partial functional differential equations, 34K14, 34K30, 35B15, 35K57, 44A35, 47D06
Back to Top